CBS Announces 2013-2014 Premiere Dates

by Shilo Adams 283 views0

the good wife cbs

the good wife cbsCBS has become the first broadcast network to reveal premiere dates for its fall schedule. First out of the gate is the 27th edition of Survivor, set to bow Wednesday, September 18th with a 90-minute premiere. The following week is when the CBS debuts kick into high gear, with September 23rd – September 29th seeing every series the network will be airing in the fall making its season/series premiere. Interestingly, the “premiere week” strategy hasn’t been as utilized the past couple of seasons, due to falling broadcast ratings and the need to give their programming as much room to breathe as possible; the networks tended to shoot themselves in the foot by trying to premiere so much in such a short window, cutting off the number of people who could feasibly sample series and allow them time to grow, so seeing CBS revert back to that is moderately surprising. Either they’re counting on the other networks spacing out their fall premieres, thus making them the only game in down during their premiere week, or they’re confident enough in their schedule to where they feel it’ll cut through the premiere week clutter.

Currently unscheduled are new comedies Bad Teacher and Friends with Better Lives, new drama Reckless, and Mike & Molly, which was pushed to midseason for the first time but will have 22 episodes this season.

You can check out the CBS 2013 fall schedule here, as well as trailers and previews for its new series here and here.

Wednesday, Sept. 18
8:00-9:30 PM              Survivor (27th edition premiere)

Monday, Sept. 23
8:00-9:00 PM              How I Met Your Mother (9th season premiere)
9:00-9:30 PM              2 Broke Girls (3rd season premiere)
9:30-10:00 PM            Mom (Series Debut)
10:00-11:00 PM          Hostages (Series Debut)

Tuesday, Sept. 24
8:00-9:00 PM              NCIS (11th season premiere)
9:00-10:00 PM            NCIS: Los Angeles (5th season premiere)
10:00-11:00 PM          Person Of Interest (3rd season premiere)

Wednesday, Sept. 25
9:00-10:00 PM            Criminal Minds (9th season premiere)
10:00-11:00 PM          CSI: Crime Scene Investigation (14th season premiere)

Thursday, Sept. 26
8:00-8:30 PM              The Big Bang Theory (7th season premiere)
8:30-9:00 PM              The Millers (Series Debut)
9:00-9:30 PM              The Crazy Ones (Series Debut)
9:30-10:00 PM            Two and a Half Men (11thseason premiere)
10:00-11:00 PM          Elementary (2nd season premiere)

Friday, Sept. 27
8:00-9:00 PM             Undercover Boss (5th season premiere)
9:00-10:00 PM           Hawaii Five-0 (4th season premiere)
10:00-11:00 PM          Blue Bloods (4thseason premiere)

Saturday, Sept. 28
10:00-11:00 PM           48 Hours (26th season premiere)

Sunday, Sept. 29
7:00-8:00 PM              60 Minutes (46th season premiere)
8:00-9:00 PM              The Amazing Race (23rd edition premiere)
9:00-10:00 PM            The Good Wife (5th season premiere)
10:00-11:00 PM          The Mentalist (6th season premiere)

Monday, Feb. 24
10:00-11:00 PM          Intelligence (Series Debut)